# SDR 08FDEA02184

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL STA 913.5 FRAME IS CRACKED OUT OF UPPER FILLER, END.  CRACK IS WITHIN THE SHADED AREA OF JOB CARD FIGURE 1A REPAIRED LT WHEEL WELL FRAME AT STA 913.5, PER EO 7-5310-7-4329 PART 3, THIS IS CLASSIFIED AS A MINOR REPAIR.
